Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Spindle-configurations of skew lines

Roland Bacher and David Garber

Geometry & Topology 11 (2007) 1049–1081
Bibliography
1 A Borobia, V F Mazurovskiĭ, On diagrams of configurations of 7 skew lines of $\mathbb{R}^3$, from: "Topology of real algebraic varieties and related topics", Amer. Math. Soc. Transl. Ser. 2 173, Amer. Math. Soc. (1996) 33 MR1384306
2 A Borobia, V F Mazurovskiĭ, Nonsingular configurations of $7$ lines of $\mathbb{R}\mathbb{P}^3$, J. Knot Theory Ramifications 6 (1997) 751 MR1483785
3 H Crapo, R Penne, Chirality and the isotopy classification of skew lines in projective $3$–space, Adv. Math. 103 (1994) 1 MR1257213
4 Y V Drobotukhina, An analogue of the Jones polynomial for links in $\mathbb{R}\mathbb{P}^3$ and a generalization of the Kauffman–Murasugi theorem, Algebra i Analiz 2 (1990) 171 MR1073213
5 B Grünbaum, Arrangements and spreads, American Mathematical Society Providence, R.I. (1972) MR0307027
6 S I Khashin, Projective theory of graphs, and configurations of lines, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 231 (1995) 309 MR1434302
7 S I Khashin, V F Mazurovskiĭ, Stable equivalence of real projective configurations, from: "Topology of real algebraic varieties and related topics", Amer. Math. Soc. Transl. Ser. 2 173, Amer. Math. Soc. (1996) 119 MR1384313
8 C L Mallows, N A Sloane, Two-graphs, switching classes and Euler graphs are equal in number, SIAM J. Appl. Math. 28 (1975) 876 MR0427128
9 W S Massey, Algebraic topology: an introduction, Springer (1977) MR0448331
10 D Matei, A I Suciu, Homotopy types of complements of $2$–arrangements in $\mathbb{R}^4$, Topology 39 (2000) 61 MR1710992
11 V F Mazurovskiĭ, Configurations of six skew lines, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 167 (1988) 121, 191 MR964261
12 V F Mazurovskiĭ, Configurations of at most $6$ lines of $\mathbb{R}\mathbb{P}^3$, from: "Real algebraic geometry (Rennes, 1991)", Lecture Notes in Math. 1524, Springer (1992) 354 MR1226266
13 J Pach, R Pollack, E Welzl, Weaving patterns of lines and line segments in space, Algorithmica 9 (1993) 561 MR1221818
14 J J Seidel, Graphs and two-graphs, from: "Proceedings of the Fifth Southeastern Conference on Combinatorics, Graph Theory and Computing (Florida Atlantic Univ., Boca Raton, Fla., 1974)", Congressus Numerantium X, Utilitas Math. (1974) 125 MR0364028
15 N J A Sloane, The On-Line Encyclopedia of Integer Sequences
16 O Y Viro, Topological problems on lines and points of three-dimensional space, Dokl. Akad. Nauk SSSR 284 (1985) 1049 MR810058
17 O Y Viro, Y V Drobotukhina, Configurations of skew-lines, Algebra i Analiz 1 (1989) 222 arXiv:math.GT/0611374 MR1027468
18 T Zaslavsky, Glossary of signed and gain graphs and allied areas, Electron. J. Combin. 5 (1998) MR1744870